It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Depression Message Board

Dealing with Withdrawal symptoms


Post New Thread   Closed Thread
LinkBack Thread Tools Search this Thread
Old 06-21-2012, 04:51 PM   #1
eggthemoonpig
Newbie
(female)
 
Join Date: Jun 2012
Location: Edmonton
Posts: 3
eggthemoonpig HB User
Red face Dealing with Withdrawal symptoms

Hello!

I'm a new member on this website and I just really was hoping I could hear how other people are doing going off of Pristiq. I was just wondering what type of weaning other people have done, and if I could hear what other people are going through so I can tell my symptoms are normal.
I just went off of Pristiq 20ish days ago. I was on 100mg of it for almost 2 years. My doctor told me to go off of it by going on 50mg for 10 days, and then alternating between 50mg and nothing for 10 days. I have completed this section and am now on absolutely nothing. I am doing okay emotionally in terms of none of my old depression coming back, but I am dizzy all the time, things shake randomly all the time, I can't read today very well, everything is cloudy, I can't exercise, I can't drive anywhere, and it even takes me a lot of effort to paint. And of course all these symptoms lead to me being pretty irritable and easy to flip flop between crying and being okay.

I was just curious what other people are going through and if you have any words of wisdom for me? Or even just words of what you are experiencing with this.

 
Sponsors Lightbulb
   
Old 06-24-2012, 04:35 PM   #2
SOE
Facilitator
(female)
 
Join Date: Aug 2004
Posts: 2,367
SOE HB UserSOE HB UserSOE HB UserSOE HB UserSOE HB UserSOE HB UserSOE HB User
Re: Dealing with Withdrawal symptoms

Doctors often have people wean off too fast -- and also tell them to wean every other day -- both bad things.

Usually the best way to beat the withdrawal symptoms is to go back on the medication, and taper off much slower. And it's important to taper every day, not every other day because that is too hard on your body.

 
Closed Thread

Tags
depression, pristiq, symptoms, weaning off



Thread Tools Search this Thread
Search this Thread:

Advanced Search

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 07:34 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2018 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!